# SDR SWAA2019050132106

- Difficulty date: April 28, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 22,778 hours, 9,825 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: 65C16820
- Condition: Out Of Position
- Location: Girt Bar
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE FLAP OUT OF POSITION.  REPOSITIONED GIRT BAR STRAP PER SIP.
